# SDR SIMA2018100522005

- Difficulty date: September 22, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 33,548 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-10; SERVICE DOOR CENTER SILL IS CORRODED-C/A-PERFORMED REPAIR,REWORKED AREAS ON SERVICE DOOR CENTER SILL. IAW SRM 53-21-02.
